IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Distributional efficiency in multiobjective stochastic linear programming

  • Abdelaziz, F. Ben
  • Lang, P.
  • Nadeau, R.
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6VCT-41FDG3P-2/2/b605d92dd2f3ce7c13ac09fc7c948a05
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 85 (1995)
    Issue (Month): 2 (September)
    Pages: 399-415

    as
    in new window

    Handle: RePEc:eee:ejores:v:85:y:1995:i:2:p:399-415
    Contact details of provider: Web page: http://www.elsevier.com/locate/eor

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Levhari, David & Paroush, Jacob & Peleg, Bezalel, 1975. "Efficiency Analysis for Multivariate Distributions," Review of Economic Studies, Wiley Blackwell, vol. 42(1), pages 87-91, January.
    2. Marco Scarsini, 1988. "Dominance Conditions for Multivariate Utility Functions," Management Science, INFORMS, vol. 34(4), pages 454-460, April.
    3. Gal, Tomas, 1977. "A general method for determining the set of all efficient solutions to a linear vectormaximum problem," European Journal of Operational Research, Elsevier, vol. 1(5), pages 307-322, September.
    4. Kihlstrom, Richard E. & Mirman, Leonard J., 1974. "Risk aversion with many commodities," Journal of Economic Theory, Elsevier, vol. 8(3), pages 361-388, July.
    5. Russell, William R & Seo, Tae Kun, 1978. "Ordering Uncertain Prospects: The Multivariate Utility Functions Case," Review of Economic Studies, Wiley Blackwell, vol. 45(3), pages 605-10, October.
    6. Scarsini, Marco, 1985. "Stochastic dominance with pair-wise risk aversion," Journal of Mathematical Economics, Elsevier, vol. 14(2), pages 187-201, April.
    7. Haim Levy & Jacob Paroush, 1974. "Multi-Period Stochastic Dominance," Management Science, INFORMS, vol. 21(4), pages 428-435, December.
    8. Teghem, J. & Dufrane, D. & Thauvoye, M. & Kunsch, P., 1986. "Strange: An interactive method for multi-objective linear programming under uncertainty," European Journal of Operational Research, Elsevier, vol. 26(1), pages 65-82, July.
    9. K. C. Mosler, 1984. "Stochastic Dominance Decision Rules when the Attributes are Utility Independent," Management Science, INFORMS, vol. 30(11), pages 1311-1322, November.
    10. Weber, Martin, 1987. "Decision making with incomplete information," European Journal of Operational Research, Elsevier, vol. 28(1), pages 44-57, January.
    11. Stiglitz, Joseph E, 1969. "Behavior Towards Risk with Many Commodities," Econometrica, Econometric Society, vol. 37(4), pages 660-67, October.
    12. Scott F. Richard, 1975. "Multivariate Risk Aversion, Utility Independence and Separable Utility Functions," Management Science, INFORMS, vol. 22(1), pages 12-21, September.
    13. Gal, Tomas, 1986. "On efficient sets in vector maximum problems -- A brief survey," European Journal of Operational Research, Elsevier, vol. 24(2), pages 253-264, February.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:85:y:1995:i:2:p:399-415. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.